MathSciNet Relay Station
MathSciNet bibliographic data
MR2759584 93E15 (60G35 60J27 93C23 93D15)
Kang, Yu; Shang, Wei-Ke; Xi, Hong-Sheng Estimating the delay-time for the stability of Markovian jump bilinear systems with saturating actuators. Acta Automat. Sinica 36 (2010), no. 5, 762–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement